# SDR SIMA20210419006

- Difficulty date: April 19, 2021
- Submitted: May 6, 2021
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 37,586 hours, 32,634 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER FRAME CORRODED AROUND AFT NUT PLATE HOLE.(LEVEL 2 CORROSION)-C/A-REMOVED AND REPLACED PAX DOOR LOWER FRAME PROFILE (PN 145-34499-002) IAW EMB 145-SRM 51-20-03 AND 51-40-02.
